- CASE FILE
Disabling unknown prolonged multi symptom disorder.
ABOUT THIS CASE FILE
On May 6, 2019, I started Bactrim DS for my 4th mastitis in the last year. 8 days later, I had sever lower back pain, radiating down both legs and up my spine, generalized itching, an upper body rash, and numbness and tingling to my arms and legs. I went to the emergency room, had labs drawn, an MRI of the c-spine, thoracic and lumbar and neuro consult. Feeling was symptoms were due to a Bactrim reaction and I was discharged. Back pain and rash/itching resolved quickly, however many new symptoms emerged. Burning stabbing pain to both hands and feet have remained four months later and are constant and disabling. Additionally, my heart rate rose to 130 sustained at rest and I’m still on Metoprolol to help with my heart rate. A sensation of a lump in my throat, coughing/choking attacks lasting 20 minutes at a time, swollen lymph nodes, 40 pound weight loss, skin sensitive to touch/sheets/clothes/shower, fainting/falls, insomnia, weakness, dizziness, difficulty urinating and constipation are all symptoms that are ongoing. I’ve not had a menstrual cycle since May 2019 and am not pregnant. I really would love some answers as I was a healthy independent vibrant 34 year old 5 months ago and now I am unemployed and living with my mother and dependent on her. I have been to 10 different physicians and still don’t have an answer.